# SDR UPS97822058

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1224
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT FUSELAGE SKIN HAS CORROSION BETWEEN LONGERON 22R AND 23R AT FS 1224.  REPAIRED IAW DHC SK-806-392 REV IR REF UPS ENRG FILE NR DC8-53-1738.
